MAUDE Adverse Event Report: ORTHOPEDIATRICS 5.5/6.0 UNIAXIAL PEDICLE SCREW 6.0MM X 40MM

ORTHOPEDIATRICS 5.5/6.0 UNIAXIAL PEDICLE SCREW 6.0MM X 40MM
Model Number 00-1300-0640
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 04/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2026, orthopediatrics corp.Received a complaint involving a 6.0 x 40 mm pedicle screw (p/n 00-1300-0640, lot 246588-m) used during a scoliosis procedure at (b)(6) hospital.The pedicle screw shaft fractured post op.The surgeon reported that the tulip and a portion of the shaft were retrieved; however, a portion of the fractured device remained in the patient.The event required a revision procedure.The procedure was subsequently completed successfully.

Brand Name
5.5/6.0 UNIAXIAL PEDICLE SCREW 6.0MM X 40MM
Common Device Name
5.5/6.0 UNIAXIAL PEDICLE SCREW 6.0MM X 40MM
Manufacturer (Section D)
ORTHOPEDIATRICS
2850 frontier drive
warsaw IN 46582
Manufacturer (Section G)
ORTHOPEDIATRICS, CORP
2850 frontier drive
warsaw IN
Manufacturer Contact
james gunnels
2850 frontier drive
warsaw, IN 
MDR Report Key25184466
Report Number3006460162-2026-00024
Device Sequence Number10702163
Product Code NKB
UDI-Device Identifier00841132100325
UDI-Public00841132100325
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K150600
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number00-1300-0640
Device Lot Number246588-M
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2026
Initial Report FDA Received Date05/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown